MathSciNet Relay Station
MathSciNet bibliographic data
MR2741178 31A05 (30C55 53A10)
Chuaqui, Martin; Duren, Peter; Osgood, Brad Two-point distortion theorems for harmonic mappings. Illinois J. Math. 53 (2009), no. 4, 1061–1075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement